# SDR ASAA2016063017196

- Difficulty date: June 30, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 38,297 hours, 11,205 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: O-Ring
- Part number: M832481134
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HAS REPORTS OF OIL STAINING ON THE OTBD FAN COWL.  ACFT GROUNDED.  ACCOMPLISHED STEP 1 AND 2, FOUND HAND-CRANKING DRIVE COVER LEAKING DURING IDLE-RUN.  REMOVED COVER AND REPLACED BOTH O-RINGS, REF AMM 72-00-00, STEP 2, H-1.  LEAK CHECK GOOD DURING IDLE RUN AND POST IDLE RUN.  NO OTHER LEAKS NOTED, NO STARTER SMOKE OR OIL LEAKS NOTED.  PER TECH SERVICES, STEP 3 NOT REQUIRED TO BE ACCOMPLISHED.  NOTE: CLEANED COWLS, OIL STAIN IS PERMANENT.
